# SDR DALA2025112708682

- Difficulty date: November 27, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,512 hours, 10,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FOUND CORROSION AT Y-1552.5 BETWEEN FR 33 AND FR 34.   REPLACED SEAT TRACK PER A330 SRM 51-72-11 REV 127.03-NOV-16-2025. (LP 1323750)
